Jim Geelen
Jim Geelen
Verified email at uwaterloo.ca - Homepage
Title
Cited by
Cited by
Year
Branch-width and well-quasi-ordering in matroids and graphs
JF Geelen, AMH Gerards, G Whittle
Journal of Combinatorial Theory, Series B 84 (2), 270-290, 2002
1202002
The excluded minors for GF (4)-representable matroids
JF Geelen, AMH Gerards, A Kapoor
Journal of Combinatorial Theory, Series B 79 (2), 247-299, 2000
1172000
Packing Non-Zero A-Paths In Group-Labelled Graphs
M Chudnovsky, J Geelen, B Gerards, L Goddyn, M Lohman, P Seymour
Combinatorica 26 (5), 521-532, 2006
762006
Solving Rota’s conjecture
J Geelen, B Gerards, G Whittle
Notices of the AMS 61 (7), 736-743, 2014
662014
Computational methods for the diameter restricted minimum weight spanning tree problem
NRALCP Caccetta, JF Geelen
Australasian Journal of Combinatorics 10, 51-71, 1994
601994
On the excluded minors for the matroids of branch-width k
JF Geelen, AMH Gerards, N Robertson, GP Whittle
Journal of Combinatorial Theory, Series B 88 (2), 261-265, 2003
572003
The optimal path-matching problem
WH Cunningham, JF Geelen
Combinatorica 17 (3), 315-337, 1997
561997
Maximum rank matrix completion
JF Geelen
Linear Algebra and its Applications 288, 211-217, 1999
521999
On the odd-minor variant of Hadwiger's conjecture
J Geelen, B Gerards, B Reed, P Seymour, A Vetta
Journal of Combinatorial Theory, Series B 99 (1), 20-29, 2009
492009
Towards a matroid-minor structure theory
J Geelen, B Gerards, G Whittle
Oxford Lecture Series in Mathematics and Its Applications 34, 72, 2007
452007
Obstructions to branch-decomposition of matroids
J Geelen, B Gerards, N Robertson, G Whittle
Journal of Combinatorial Theory, Series B 96 (4), 560-570, 2006
442006
Matchings, matroids and unimodular matrices.
JF Geelen
University of Waterloo, 1996
441996
Matchings, matroids and unimodular matrices.
JF Geelen
University of Waterloo, 1996
441996
An algorithm for packing non-zero A-paths in group-labelled graphs
M Chudnovsky, WH Cunningham, J Geelen
Combinatorica 28 (2), 145-161, 2008
412008
The linear delta-matroid parity problem
JF Geelen, S Iwata, K Murota
Journal of Combinatorial Theory, Series B 88 (2), 377-398, 2003
412003
Excluding a planar graph from GF (q)-representable matroids
J Geelen, B Gerards, G Whittle
Journal of Combinatorial Theory, Series B 97 (6), 971-998, 2007
392007
Embedding grids in surfaces
JF Geelen, RB Richter, G Salazar
European Journal of Combinatorics 25 (6), 785-792, 2004
342004
The highly connected matroids in minor-closed classes
J Geelen, B Gerards, G Whittle
Annals of Combinatorics 19 (1), 107-123, 2015
332015
Tangles, tree-decompositions and grids in matroids
J Geelen, B Gerards, G Whittle
Journal of Combinatorial Theory, Series B 99 (4), 657-667, 2009
322009
On Rota's conjecture and excluded minors containing large projective geometries
J Geelen, B Gerards, G Whittle
Journal of Combinatorial Theory, Series B 96 (3), 405-425, 2006
322006
The system can't perform the operation now. Try again later.
Articles 1–20